<< Previous Issue Communications of the Korean Mathematical Society (Vol. 22, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 323—485
On strongly regular near-subtraction semigroups
P. Dheena, G. Satheesh Kumar
MSC numbers : 06F35, 16Y30
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 323—330
Arithmetic of infinite products and Rogers-Ramanujan continued fractions
Daeyeoul Kim, Ja Kyung Koo, Yilmaz Simsek
MSC numbers : 11Jxx, 11R04, 11F11
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 331—351
Poisson bracket determined by a cobracket
Sei-Qwon Oh, Yong-Yeon Shin
MSC numbers : 17B62, 17B63, 16W30
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 353—357
Some questions on fuzzifications of ideals in subtraction algebras
Kyoung Ja Lee, Chul Hwan Park
MSC numbers : 03G25, 08A72
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 359—363
A distribution on ${mathbb Z}_{p}$
Jangheon Oh
MSC numbers : 11R23
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 365—367
Another method for a Kummer-type transformation for a $_{2}F_2$ hypergeometric function
Junesang Choi, Arjun K. Rathie
MSC numbers : Primary 33C65; Secondary 33C60, 33C70, 33C05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 369—371
Weighted composition operators between Bergman and Bloch spaces
Ajay K. Sharma, Rekha Kumari
MSC numbers : Primary 47B33, 31C05, 46E10; Secondary 30D55
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 373—382
The hyperinvariant subspace problem for quasi-$n$-hyponormal operators
An-Hyun Kim, Eun-Young Kwon
MSC numbers : Primary 47A10, 47B20, 47B35
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 383—389
Common fixed point for multivalued mappings in intuitionistic fuzzy metric spaces
Sushil Sharma, Servet Kutukcu, R. S. Rathore
MSC numbers : 54A40, 54H25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 391—399
Some vector implicit complementarity problems with corresponding variational inequality problems
Mee-Kwang Kang
MSC numbers : 49J40
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 401—410
On $N(k)$-quasi Einstein manifolds
Mukut Mani Tripathi, Jeong-Sik Kim
MSC numbers : 53C25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 411—417
Hessian geometry of the homogeneous graph domain
Yuncherl Choi, Kyeongsoo Chang
MSC numbers : 53A15, 53C30, 17D25, 53B05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 419—428
Common fixed point theorem for weakly compatible of four mappings
Shaban Sedghi Ghadikolaee, Nabi Shobe
MSC numbers : 54E40, 54E35, 54H25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 429—440
Some algebra for generalized Planck random variables
Saralees Nadarajah
MSC numbers : 33C90, 62E99
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 441—452
Three-dimensional numerical simulations of a phase-field model for anisotropic interfacial energy
Junseok Kim
MSC numbers : 65M06, 65M55, 74N20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 453—464
Periodic solutions of a discrete time non-autonomous ratio-dependent predator-prey system with control
Zhijun Zeng
MSC numbers : 34K45, 34K13, 92D25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 465—474
High-degree interpolation rules generated by a linear functional
Kyung Joong Kim
MSC numbers : 65D05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 475—485

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd